# SDR CA140613002

- Difficulty date: May 10, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Part number: FRH340034F
- Condition: Failed
- Location: Lower Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AUTOMATIC DRAIN VALVE, INSTALLED IN THE LOWER GALLEY OF CL-605, A/C FAILED ALLOWING WATER TO LEAK OUT OF ITS VENT HOLE AND INTO THE GALLEY AND UNDER THE FLOOR INTO THE AVIONICS BAY AND SOAKED THE INSULATION BLANKETS INSTALLED BETWEEN FS 280R AND FS 310R. THE FLAP CONTROL UNIT, PN: 600-93000-121 IS INSTALLED IN THIS AREA AND WAS AFFECTED BY THE HUMIDITY CREATED BY THESE WATER-SATURATED INSULATION BLANKETS WHEN EXPOSED TO THE COLD TEMPERATURES OF FLIGHT AND THEN THE HOT TEMPERATURES OF FLIGHT DESTINATIONS. CONSEQUENTLY, THIS HUMIDITY CAUSED THE FCU TO PRODUCE MISC FLAP-RELATED SNAGS.
